Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diagnosed with typhoid, have continuous fever, taking antibiotics, paracetamol with liver syrup. What can be done?

i had fever consulted a doctor and he gave me paracetamol and antibiotic for my loosemotions but the fever didnt go away and he asked to conduct typhoid testvand it turned to be typhoid and with dat medicine he gave another antibiotic to kill the bacteria and a liver syrup for liver infection its 6 th day of taking typhoid medicines and still i get temperature and in total 9 days of fever what should i do?
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Typhoid fever is a fever of 3 weeks.First 2 weeks fever remains.Then it decreases nothing to worry.
The alarming thing is your liver infection.just watch your SGPT level frequently every 2-3 days with S.billirubin level.
Continue consuming medicines prescribed by your Doctor.
Only Liquid diet should be advisable in Typhoid Fever.
A multivitamin tablet with lactobacilli is also helpful.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor